Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hearing loss since 4 yrs, MRI shows cyst on pituitary gland. Have hives, elevated eosinophils, diagnosed fibromylgia. Any relation ?

I am not sure that you can but here goes. I have had hearing loss for about 4 years. The first time I had an MRI it did not show anything. Now, it shows that I have a cyst on my pituitary gland . I have lost most of the hearing in my right ear and some in my left. I feel it is because of the loud roaring that I have going on in my head, but the ENT says that I have a sensory hearing loss that has to do with how my brain is processing the information? I also have night sweats , flushed feeling as well as flushed face when I eat, a rash ( hives ) that comes and goes and itches like crazy. I have been allergy tested but it showed that I was not allergic to anything. However, my ecenophiles (not the correct spelling) are highly elevated. I am tired all the time. I fall asleep when I am still. I am ok as long as I keep moving. I have pain in my hands and my feet. I no longer have menstral cycles. I am 39 years old. I recently saw a reumatologist who took all kinds of test but basically said that I have fibromialga. I am waiting on the results from the blood work and to get in to see a Neurologist for the cyst. I was just wondering if this is all related or if it is two different things going on. Your thoughts?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
let me answer your concerns

1. the cyst in the pituitary gland will not cause your hearing loss . both are different problems.
2. in view of the cyst in the pituitary gland, you need get your hormone levels evaluated , do see a endocrine doctor/physician for the same .
3.kindly post in your pure tone audiogram results ( hearing tests)

i hope this helps , please do ask if you need any further clarification.


dr arun
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor